# SDR ZZDA2011508

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N283AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING NEXT TO ROW 1 D/F COMING UP.  REMOVED AND REPLACED DAMAGED SECTION OF ESCAPE PATH LIGHTING NEXT TO ROW 1 D/F PER 737 MM 33-51-15.  OK TO CONTINUE SERVICE.
